Journal article icon

Journal article

Statistical models and confounding adjustment

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1002/bjs.10245

Authors


More by this author
Institution:
University of Oxford
Division:
Medical Sciences Division
Department:
NDORMS; CSM
Oxford college:
St Hughs College
Role:
Author
ORCID:
0000-0002-4156-6989
More by this author
Role:
Author
ORCID:
0000-0002-8287-7273
Publisher:
Wiley Publisher's website
Journal:
British Journal of Surgery Journal website
Volume:
104
Issue:
6
Pages:
786-787
Publication date:
2017-04-13
DOI:
EISSN:
1365-2168
ISSN:
0007-1323
Pubs id:
pubs:890116
URN:
uri:5e25c50e-9d89-4723-9008-b7a7c8e3765c
UUID:
uuid:5e25c50e-9d89-4723-9008-b7a7c8e3765c
Local pid:
pubs:890116

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP